MathSciNet Relay Station
MathSciNet bibliographic data
MR1417772 58F30 (57R50)
Kennedy, Judy A.; Yorke, James A. Pseudocircles, diffeomorphisms and perturbable dynamical systems. Ergodic Theory Dynam. Systems 16 (1996), no. 5, 1031–1057.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement